MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2430-0500
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ethnicity: not hispanic, african american.Concomitant medical products: 250 ml braun eva mixing container, ref: 2112528, (b)(4), lot: 37-550244.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
It was reported that the tubing leaked from a hole underneath the upper fitment.This event occurred in the nicu, and there was no patient harm.
 
Event or Problem Description
It was reported that the tubing leaked from a hole underneath the upper fitment.This event occurred in the nicu.It was further confirmed during follow up, that there was no patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked from a hole underneath the upper fitment was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No anomalies were observed during initial visual inspection.Functional testing found the set leaked from the top of the silicone segment.Closer inspection under a lab microscope observed that the leak is due to a small hole on the silicone segment.No tool marks or crush marks were observed on the upper fitment near the small hole.The source of the leak is due to a small hole damage in the silicone pump segment near the upper fitment.The root cause of the hole damage could not be definitively determined.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9531676
Report Number9616066-2019-03729
Device Sequence Number2703870
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public7613203011396
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2430-0500
Device Catalogue Number2430-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100, 8015, THERAPY DATE (B)(6) 2019
Patient Age1 DA
Patient Weight1